# SDR SWIA202002248762

- Difficulty date: December 7, 2019
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 39,189 hours, 34,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 3864071501
- Condition: Cracked
- Location: Sidewall
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNL 262FLW; REVEAL ASSY CRACKED ON THE UPPER HALF. DOT #905-28   (C-CHECK) RO 2/20/2020   REMOVED AND REPLACED INNER REVEAL ASSY ON SIDE WALL PANEL 252 FL IAW CRJ 200  AMM.
